# SDR SWAA2022031172467

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,568 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8109114
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.STA 867 LH BOTTOM CORNER POST ANGLE CRACKED (MARKED) / REMOVED CORNER POST ANGLE AT AFT CARGO COMP STA 867 L/H BOTTOM IAW B 737 SRM 51-40-02-0G-0 VERIFIED PART P/N 149A8109-114 A TAG A68260 IAW B 737 DWG 149A8109 LOCATED AND DRILLED NEW POST ANGLE L/H BOTTOM CORNER AT AFT CARGO COMP STA 867 IAW B 737 DWG 149A8109 INSTALLED L/H BOTTOM CORNER POST ANGLE AT AFT CARGO COMP STA 867 IAW B 737 DWG 149A8109
